# SDR SWIA200515977

- Difficulty date: September 15, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 15,458 hours, 20,964 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S FLOOR PROP CRACKED AT FRAME 13, ITEM FOUND AT C-CHECK INSPECTION.  SPLICED IN REPLACEMENT SECTION OF FRAME NR 13 FLOOR SUPPORT COLUMN (PILOT'S SIDE) PER EMB120 SRM 53-10-10 PG 214-220.
